MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was claimed that the patient leaned on the side rail, causing it to break.The patient fell out of the bed.No injury was sustained.According to the nurse's statement, "the patient was pushing on the side rail trying to get out, and the locking mechanism failed after the patient pushed all their weight onto it." the safety side was raised at the time of the event.The bed was swapped out.No device malfunction was found at the service center.
 
Additional Manufacturer Narrative
Additional testing, using random samples, were conducted to simulate the reported situation when side rail opens when a load is applied.It was found that once the side rail is lifted to an upper, close position, it remains securely lock.The unexpected opening is unlikely.Another simulation showed that when a blue release lever (which is used to open a side rail), is pulled quickly and forecefully, the locking pin may move out of its position into the chamfered area.In that situation, the side rail remains in raised position but is not locked.Instructions for use states "pull the blue release lever and lower the side rail, holding the side rail until it is completely lowered".To sum up, the side rail could open unexpected, due to the locking pin moving out of its intended position, after the blue release lever was pulled.The side rail opened unexpectedly, therefore the arjo device failed to meet its performance specification.The device was used for patient treatment and therefore played a role in the event.The complaint was assessed to be reportable due to the allegation that the patient fell out of the bed, when the safety side allegedly released under the load of the patient.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23423015
Report Number3007420694-2025-00279
Device Sequence Number15836832
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)200122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown